Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

What causes rashes on face,nose,eyes,ears,eyebrows coming from scalp?

User rating for this question
Answered by

Addiction Medicine Specialist
Practicing since : 2002
Answered : 1486 Questions
hello my english is not good. i´m brazillian woman. i´m suffering a lot cause there a re no diagnosis for me. the only one is psicoses hypocondriac monossomatic. i don´t feel it is right.. 3 months ago i´m suffering from itchty? inflamation in many holes on my scalp. they pulse and itchy. i told doctors there are holes. growing into my scalp. i know cause i feel liquid medicines comes into the scalp. if u look outside tthere is only a lot of rashes(?) it´s subcutaneous.. there is a canal join all rashes on my face: nose, eyes hears, eyebrowns coming from scalp. but u can´t see the canal or tubes. they are tight and resistente. these canals come along my body neck spinal cocix legs and feet. genital place i can see few holes. the holes on body are few. i´m suffering there is no diagnostic only i´m crazy. i feel too tired, alopecia,headaches all time, don´t sleep and eat well, i feel bad. Please it´s all subcutaneous only on scalp u can see inflamations holes.. the canals are as spirals around my scalp, i know cause i feel the medicines goes trough. them. i went to 7 doctors and they say it doesn´t exist. i´m consider in delirium. Please give me some help. diseases could be.. Thanks a lot.
Posted Thu, 13 Feb 2014 in Skin Hair and Nails
Answered by Dr. Preeti Parakh 5 hours later
Brief Answer: As below. Detailed Answer: Hi XXXXXXX Welcome to Healthcare Magic! I am sorry to say that I agree with the doctors who have seen you and suggested that you have Monosymptomatic Hypochondriacal Psychosis (MHP). While it is certainly difficult for you to accept this diagnosis, what I wish to suggest is that there is no harm in going for a trial of anti-psychotic medicine to see if it helps you or not. If it helps you, then you are in a better situation than the present one. If it doesn't help you, then you can stop it and you are in no worse situation. Therefore, since you have nothing to lose, please consider a trial of anti-psychotic medications. I hope you get better soon. Please feel free to ask in case you need any clarifications. Best wishes. Dr Preeti Parakh MD Psychiatry
Above answer was peer-reviewed by
Follow-up: What causes rashes on face,nose,eyes,ears,eyebrows coming from scalp? 14 hours later
Dr. Parakh, i ´m feeling these symptons for 3 months ago. I take venlafaxina 150 mg 3 times a day, paroxetina twice a day and rivotril 3 times a day. I have been treathing depression for 20 years ago, medicines had changed. These medicines i´m taking now for one year. I now sent pictures to Dr. XXXXXXX XXXXXXX Kanodia. Thanks a lot XXXX
Answered by Dr. Preeti Parakh 9 hours later
Brief Answer: Explained below. Detailed Answer: Hi XXXXXXX I am sorry that I could not view the pictures. They have not yet been uploaded with this query. But if Dr Kanodia is able to view them, then I suggest that you go by his advice. He is a very competent dermatologist. Regarding the medicines you are currently on, though they may be helpful in depression and anxiety, they are of absolutely no use in your current symptoms. For the current problem, you will need to take medicines like risperidone, olanzapine, pimozide etc. Ask your doctor for any one of these and see if works for you or not. I expect to see a benefit within a month or so, not only in the current problem but also in your depression and anxiety. Once that happens, your doctor will even be able to reduce the doses of venlafaxine and paroxetine, which are too high in my opinion. If you however see no change, then you can stop the medicine and go back to where you were. Please take a chance as you have nothing to lose but lots to gain. Best wishes. Dr Preeti Parakh MD Psychiatry
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor